# SDR 97ZZZM185

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1013890235
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM ANC, RIGHT ENGINE OIL PRESSURE DROPPED TO 30 PSI, LOW PRESSURE WARNING LIGHT DID NOT ILLUMINATE, AIRCRAFT RETURNED TO ANC.  RESET CANNON PLUG ON OIL PRESSURE TRANSMITTER.  GROUND RAN ENGINE, OIL PRESSURE INDICATION NORMAL.  AIRCRAFT RETURNED TO SERVICE.  12 MINUTES AFTER TAKEOFF FROM ANC, RIGHT ENGINE OIL PRESSURE DROPPED TO 30 PSI, LOW OIL PRESSURE LIGHT DID NOT COME ON.  MAINTENANCE REPLACED OIL PRESSURE TRANSMITTER.  OPS CHECKED NORMAL, AIRCRAFT RETURNED TO SERVICE.  (M)
